# SDR CA041125005

- Difficulty date: November 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360A1A
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: PAF06080P11
- Condition: Missing
- Location: Lt Ob Elevator
- Component: Elevator, Diamon
- Component part number: RS000001
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, LT OB ELEVATOR BUSHING FOUND MISSING.
